I m Sanjeev Saini. I m working in IT company. I was in thyp before 2.5 months. I had the ayuirvadic madice for that . but after three days . i m feel my full head pain and heviness in eyes and also in head and having some pro in my nack and back like sarvical . But after that i had five day cource of injections of thyp . but sir still now i m feeling some pain in my neck and back also and having the stress in neck eyes and head. sometimes i dont clearly know whats happening around me and feel like i cant even find out the exact problem.i feel unconsious all the time.
A complete clinical examination is necessary for correct diagnosis and management of your symptoms. The headache could be associated with the neck issues like cervical spondylitis or could be due to primary headaches such as migraine or tension headaches. You may need further evaluation including imaging studies of the brain and cervical spine and complete neurological and physical examination to rule out organic issues. Take pain medications for relief in symptoms. Consult a neurologist and get examined. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.